# SDR DALA2022010400077

- Difficulty date: December 31, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 91,823 hours, 40,870 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 670 HOLE #12 HAS INDICATION AT THE 8 OCLOCK POSITION FACING AFT. CORRECTIVE ACTION: ACCOMPLISHED REPAIR OF HOLE #12 AT THE 8 OCLOCK POSITION ON RH UPPER SKIN AND DRAG FITTING IAW ER/A 596043-14AD REV O SECTION 1. (2071010)
